New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

JW487
New Member


Date Joined Jan 2010
Total Posts : 5
   Posted 1/8/2010 5:09 PM (GMT -7)   
Hello everone. I have been diagnozed with just bout everything at one time or another. For 3 years 94 to 97 they had me on bout 30 pills a day. Lithem,paxal,wyth,klonapin....so on .... Then met someone. I was happy got to where I didnt even need anything.  Or maybe so I thought. Anyways I sabataged my marrige ......and I share I have no idea even now why. Anxiety got real bad after the divorce. I would pace up and down afraid that i would forget how to breath. They put me on 400 Mg Seriquil,wyeth. Now I am just doing my seriquil 3 years later. Starting to have vary wierd continued dreams. Depression coming back although it is controlable now. But well Im afraid to take a lot of them strickly antipressions. Couse well some of them make me feel like climbing the walls. And because they had me on so much stuff in the 90's ....well they damaged me sexally. Dont like that at all. I've never been the same since then. Dont know what to do next. I do not want to damage myself in that area anymore. I mean gezzz really if that dont work...well then what the heck am I good for???

tortoise11
Veteran Member


Date Joined Jan 2010
Total Posts : 2896
   Posted 1/8/2010 5:23 PM (GMT -7)   
You're good for lots.  Like making me feel like I'm not the only one out there.  Thanks.  :D

JW487
New Member


Date Joined Jan 2010
Total Posts : 5
   Posted 1/8/2010 6:18 PM (GMT -7)   
Thank You tortuse. Yah it does help to hear that Im not alone.

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 1/9/2010 12:23 AM (GMT -7)   
Hi JW487,

Welcome to HealingWell and to the bipolar board. You are most definitely not alone. Take every day as it comes, and if you don't trust your psych, look into seeing someone else who will medicate you properly and gently.

Be well,
serafena
Serafena
Co-Moderator, Bipolar and Depression Forums
Bipolar II

"Bipolar disorder can be a great teacher. It's a challenge, but it can set you up to be able to do almost anything else in your life." - CARRIE FISHER


Stormienite
Regular Member


Date Joined Dec 2009
Total Posts : 185
   Posted 1/9/2010 9:54 PM (GMT -7)   
You know, a ton of meds out there cause lack of sexual desire.  More than not.  But don't think you have to deal with the side effects.  There are LOADS of meds out there for you to try.  It would be a medical miracle if a PDoc gave you the perfect meds right from the start.
 
Don't be afraid to tell them what's happening and try something else.  If you try a pair of jeans on and they're too tight you don't buy them, right?  (unless it's the 80s and they're Jordashe Jeans lol)
Rapid Cycling Bipolar Disorder (and about a dozen other things)
300mg Lamictal
90mg Pamalor
60mg Prevacid RIP
2mg Niravam (Xanax)


JW487
New Member


Date Joined Jan 2010
Total Posts : 5
   Posted 1/12/2010 5:59 PM (GMT -7)   
Stormienite said...
You know, a ton of meds out there cause lack of sexual desire.  More than not.  But don't think you have to deal with the side effects.  There are LOADS of meds out there for you to try.  It would be a medical miracle if a PDoc gave you the perfect meds right from the start.
 
Don't be afraid to tell them what's happening and try something else.  If you try a pair of jeans on and they're too tight you don't buy them, right?  (unless it's the 80s and they're Jordashe Jeans lol)              Hi Stormy  Well I cant get this thing to do right here for some reason. Anyways yes I no your right. Thats why they screwed me up so bad in 94-97. Ok let me ask you. Do you know of any med that will help my depression without having speedy type effects?                                                                                                         


JW487
New Member


Date Joined Jan 2010
Total Posts : 5
   Posted 1/12/2010 6:09 PM (GMT -7)   
Hi Stormy Well I cant get this thing to do right here for some reason. Anyways yes I no your right. Thats why they screwed me up so bad in 94-97. Ok let me ask you. Do you know of any med that will help my depression without having speedy type effects?

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 1/12/2010 7:04 PM (GMT -7)   
JW,

Bipolars can take anti-depressants if need be. You just need to be on a mood-stabilizer as well. I've been on AD's for years. Yes, they severely dented my libido, but that came back with patience (both mine and my husband's) and time.

I hope you're also considering therapy to help you work through all this pain you've experienced on top of your mood disorder.

Good luck,
serafena
Serafena
Co-Moderator, Bipolar and Depression Forums
Bipolar II

"Bipolar disorder can be a great teacher. It's a challenge, but it can set you up to be able to do almost anything else in your life." - CARRIE FISHER


Stormienite
Regular Member


Date Joined Dec 2009
Total Posts : 185
   Posted 1/12/2010 7:05 PM (GMT -7)   
There are plenty!  I'm currently on Pamelor and have no side effects at all.  It may make you drowsy so I take it at night just to be on the safe side.  Best way is to research for yourself and give your doctor a list of things you might like to try and he'll see if other meds are compatible with it.
 
Google anti depressant side effects and you'll get thousands of hits.  Find somme you think that may work for you.  I hope you do!  When I first started on meds it took a long time to find the right ones.  And when my husband would even mention sex it was like him saying "can I rip your fingernails out with pliers?"  Yeah I know all about that.  I'm pretty good now.  Of COURSE not as much as the hubby wants. lol


Rapid Cycling Bipolar Disorder (and about a dozen other things)
300mg Lamictal
90mg Pamalor
60mg Prevacid RIP
2mg Niravam (Xanax)


serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 1/12/2010 7:10 PM (GMT -7)   
LOL at Stormie. I hear ya!
Serafena
Co-Moderator, Bipolar and Depression Forums
Bipolar II

"Bipolar disorder can be a great teacher. It's a challenge, but it can set you up to be able to do almost anything else in your life." - CARRIE FISHER


JW487
New Member


Date Joined Jan 2010
Total Posts : 5
   Posted 1/24/2010 4:57 PM (GMT -7)   
Stormienite said...
There are plenty!  I'm currently on Pamelor and have no side effects at all.  It may make you drowsy so I take it at night just to be on the safe side.  Best way is to research for yourself and give your doctor a list of things you might like to try and he'll see if other meds are compatible with it.
 
Google anti depressant side effects and you'll get thousands of hits.  Find somme you think that may work for you.  I hope you do!  When I first started on meds it took a long time to find the right ones.  And when my husband would even mention sex it was like him saying "can I rip your fingernails out with pliers?"  Yeah I know all about that.  I'm pretty good now.  Of COURSE not as much as the hubby wants. lol

I am so sorry Stormy I forgot how to get here. But yes that is good advice to google it. I will try that. :)  And well of course not never gonna be enough for your husband LOL seems that always the case. Later :)

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 8:40 AM (GMT -7)
There are a total of 2,735,339 posts in 301,296 threads.
View Active Threads


Who's Online
This forum has 151398 registered members. Please welcome our newest member, igiveup.
353 Guest(s), 13 Registered Member(s) are currently online.  Details
81GyGuy, suebear, tennisplayer, tickcheckguy, Scaredy Cat, Loutucky, jabele, pmm73, maria2016, rockyfords, Denikeef, kodaska, k07


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer